# SDR 2002FA0001315

- Difficulty date: November 1, 2002
- Submitted: November 21, 2002
- Operation: General aviation
- Aircraft: N804C
- Make and model: Piper PA-31T2
- Aircraft serial: 31T1166006
- Engine: Pwa PT6A60A
- System (JASC): 2720 · Rudder Control System
- Part: Tube
- Part number: 4004007
- Condition: Corroded
- Location: Rudder
- Part time: 5,113 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER TUBE ASSY HAS SEVERE CORROSION AND EXFOLIATION,  WHICH HAS CAUSED STRUCTURAL DETERIORATION OF THE COMPONENT.
